STRYKER ORTHOPAEDICS-MAHWAH TRITANIUM PATELLA-ASYMMETRIC; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Back to Search Results |
| Model Number |
5552-L-299 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Codes |
Injury (2348); Inadequate Osseointegration (2646)
| Date of Event |
03/11/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
On (b)(6), patella fractured after both knees tka.Titanium patella was used.Doctors are new to this, and the cause is unknown.Revision scheduled for (b)(6).
Event or Problem Description
On (b)(6), patella fractured after both knees tka.Tritanium patella was used.Doctors are new to this, and the cause is unknown.Revision scheduled for (b)(6).This report is for the right patella.Update: "1.Were there fractures in both knees? yes.".
Additional Manufacturer Narrative
Updated the lot number and the implant date.Reported event: an event regarding periprosthetic fracture and loosening involving a triathlon patella was reported.The event was not confirmed.Method & results: device evaluation and results: not performed as the reported device was not returned for evaluation.Clinician review: the available medical records were provided to the consulting clinician for a review which noted," "re pi (b)(6): event description states: "on (b)(6) patella fractured after both knees tka.Tritanium patella was used.Doctors are new to this and the cause is unknown.Revision scheduled " undated, unlabelled x-rays : ap right knee, ap left knee, lateral knee (side not marked) demonstrating bilateral, uncemented tka.The lateral x-ray demonstrates possible loose uncemented patellar component with possible fracture of host patella.No pathology noted on ap films.No clinical or pmh, no patient demographics, no operative reports, no dated, labelled imaging studies.Based upon the information available for review, confirmation of the event description or creation of a medical report is not possible for this case." device history review: review of the product history records indicate all devices were manufactured and accepted into final stock with no reported relevant discrepancies.Complaint history review: there have been no other events for the lot referenced.Conclusions: it was reported that the patella fractured.The available medical records were provided to the consulting clinician for a review which deemed it insufficient to confirm the event.The event can not be confirmed nor the exact cause be determined because insufficient information was available with stryker.No further investigation for this event is possible at this time as no devices and / or insufficient information was received by stryker orthopaedics.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.H3 other text : device not returned.